Is Seroquel safe?
Jul 23, 2006
My dr. has prescribed Serequel for me as I am an insomniac. Is long term use of this drug wise? Can it cause addiction or depression? Can it cause liver problems.
Response from Dr. Pierone
Seroquel is a medication that is approved for treatment of mania and schizophrenia. It has been shown to be associated with a greater risk of liver function test abnormalities compared to placebo, but these were asymptomatic. It is not considered to be addictive or linked with depression. One of its side effects is drowsiness, so this can be used to advantage when insomnia is a problem. But the larger issue is that Seroquel is not ordinarily used for insomnia since there are safer treatment strategies available. So I would double-check this with your doctor or consider getting a second opinion from a psychiatrist for the insomnia. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Blowjob Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps After Receptive Anal Sex Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.